# SDR SWAA2020123135218

- Difficulty date: December 7, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB RIB AT STAB STA 92.70 2ND STIFFENER FROM FWD IS CRACKED.  REPAIRED DAMAGE TO RT HORIZ STAB RIB STA 92.70 2ND STIFFENER FROM FWD END, IAW SRM 51-40-02-0G-0 SRM 55-10-09-2R4 BAC DRAWINGS 002A0001; 182A1500; 182A2401; 182A3001.
